Please use this identifier to cite or link to this item:
Title: Ocular hypertelorism in an orthodontic patient
Issue Date: Apr-2011
Publisher: American Association of Orthodontists
Citation: MIAMOTO, C. B. et al. Ocular hypertelorism in an orthodontic patient. American Journal of Orthodontics and Dentofacial Orthopedics, [S.l.], v. 139, n. 4, p. 544-550, Apr. 2011.
Appears in Collections:DME - Artigos publicados em periódicos

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.